# SDR CA120202001

- Difficulty date: January 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 13,346 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2700 · Flight Control System
- Part: Bellcrank
- Part number: 350A27145202
- Condition: Worn
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFT RT BELLCRANK UNDER TRANSMISSION DECK FOUND CONTACTING AN AIRFRAME GUSSET AND CAUSING A TEAR IN THAT GUSSET.  AFT LT AND RT, 350A27-1452-03, LT AND -02 RT ARE OFFSET AND HAVE TO BE INSTALLED AT THE CORRECT LOCATION TO AVOID ANT CONTACT WITH ITS SURROUNDING ENVIRONMENT.  ON THIS ACFT BOTH BELL CRANKS HAVE BEEN INTERMIXED AN THE RT BELL CRANK CONTACTED AND DAMAGED A GUSSET ON THE AIRFRAME.  LEFT WAS CLOSE AS WELL BUT NOT TOUCHING.   WE REPLACED THE DAMAGED BELLCRANK AND RE-INSTALLED THEM IN THEIR CORRECT POSITION.  GUSSET WAS REPLACED AND RIGGING CHECK CARRIED OUT.
